Toggle Main Menu Toggle Search

Open Access padlockePrints

Discrete choice experiment response rates: a meta-analysis

Lookup NU author(s): Dr Frauke Becker



This is the authors' accepted manuscript of an article that has been published in its final definitive form by John Wiley & Sons Ltd, 2017.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Watson V, Becker F, de Bekker-Grob E

Publication type: Article

Publication status: Published

Journal: Health Economics

Year: 2017

Volume: 26

Issue: 6

Pages: 810-817

Print publication date: 01/06/2017

Online publication date: 27/04/2016

Acceptance date: 22/03/2016

Date deposited: 19/05/2016

ISSN (print): 1057-9230

ISSN (electronic): 1099-1050

Publisher: John Wiley & Sons Ltd


DOI: 10.1002/hec.3354


Altmetrics provided by Altmetric